MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGM343410
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, the patient underwent an endovascular procedure to treat a thoracic saccular aortic aneurysm using a gore® tag® conformable thoracic stent graft with active control device.The patient tolerated the procedure and discharged home on (b)(6) 2025.On (b)(6) 2025, the pre- treatment imaging showed that the maximum diameter of the aorta was 34.6mm.On (b)(6) 2025, a site follow up cta showed that the maximum diameter of the treated thoracic aorta was 51mm.No endoleak was noticed.On (b)(6) 2025, a gore core lab follow up imaging noticed an indeterminate endoleak.The gore imaging commented there was an appearance of an endoleak approximately mid treated lesion.Unable to determine source.When was looking back at pre-procedure there appears to be about 9mm of seal zone between the distal lsa and the proximal aspect of the lesion.The event is ongoing.No treatment was done to fix an endoleak.The physician is monitoring the patient.According to the physicians, the graft is well seated with no evidence of endoleak.
 
Additional Manufacturer Narrative
C21: a review of the manufacturing records for the device is going to be conducted.The investigation is in process.The device remains implanted and is not available for analysis.Code f28 was used to cover the indeterminate endoleak.The cause of endoleak is unknown.The physician is monitoring the patient.According to the physicians, the graft is well seated with no evidence of endoleak, however, a gore core lab follow up imaging noticed an indeterminate endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
A review of manufacturing records of the device indicated the lot met pre-release specifications.The device remains implanted and is not available for analysis.Code f28 was used to cover the indeterminate endoleak.The cause of endoleak is unknown.The physician is monitoring the patient.According to the physicians, the graft is well seated with no evidence of endoleak, however, a gore core lab follow up imaging noticed an indeterminate endoleak.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24264387
Report Number2017233-2026-07113
Device Sequence Number9948114
Product Code MIH
UDI-Device Identifier00733132646951
UDI-Public(01)00733132646951(17)270110
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTGM343410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age83 YR
Patient SexFemale
Patient Weight66 KG
Patient EthnicityNon Hispanic